Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 68, NWS Houston/Galveston, TX

June 5, 2011Harris County, Montgomery County, Waller County, Texas

NWS Houston/Galveston, TX issued this severe thunderstorm warning at Jun 5, 2011, 8:34 PM CDT for Harris County, Montgomery County, Waller County, Texas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2011, 8:34 PM CDT (01:34 UTC)
Expired
Jun 5, 2011, 9:15 PM CDT
In force
41 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

Counties Harris County, TX, Montgomery County, TX, Waller County, TX

The radar

The Houston radar (KHGX), 109 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 1.6 hours before the alert went out and 269 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2011-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 946 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2011-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
946 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
2626 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

237 
WUUS54 KHGX 060134
SVRHGX
TXC201-339-473-060215-
/O.NEW.KHGX.SV.W.0068.110606T0134Z-110606T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
834 PM CDT SUN JUN 5 2011

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN HARRIS COUNTY IN SOUTHEAST TEXAS...
  SOUTHWESTERN MONTGOMERY COUNTY IN SOUTHEAST TEXAS...
  WALLER COUNTY IN SOUTHEAST TEXAS...

* UNTIL 915 PM CDT

* AT 832 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  EAST OF WALLER...OR 10 MILES EAST OF PRAIRIE VIEW...AND MOVING
  SOUTHWEST AT 20 MPH.

* LOCATIONS IN THE SEVERE THUNDERSTORM WARNING INCLUDE BUT ARE NOT
  LIMITED TO PINEHURST...MAGNOLIA AND HEMPSTEAD.

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.

LAT...LON 3019 9616 3022 9570 2997 9559 2979 9603
      3000 9610 3000 9609 3003 9611
TIME...MOT...LOC 0134Z 060DEG 18KT 3006 9584

$$
2 follow-up statements
632 
WWUS54 KHGX 060151
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
851 PM CDT SUN JUN 5 2011

TXC339-060201-
/O.CAN.KHGX.SV.W.0068.000000T0000Z-110606T0215Z/
MONTGOMERY TX-
851 PM CDT SUN JUN 5 2011

...THE SEVERE THUNDERSTORM WARNING FOR MONTGOMERY COUNTY IS
CANCELLED...

LAT...LON 3020 9605 3021 9588 2996 9570 2979 9603
      3000 9610 3000 9609 3003 9611 3018 9616
TIME...MOT...LOC 0151Z 061DEG 16KT 3004 9589

$$

TXC201-473-060215-
/O.CON.KHGX.SV.W.0068.000000T0000Z-110606T0215Z/
WALLER TX-HARRIS TX-
851 PM CDT SUN JUN 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR HARRIS AND WALLER COUNTIES...

AT 849 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR WALLER...OR 7 MILES SOUTHEAST OF PRAIRIE VIEW...MOVING
SOUTHWEST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PINE
ISLAND...MONAVILLE AND HEMPSTEAD

LAT...LON 3020 9605 3021 9588 2996 9570 2979 9603
      3000 9610 3000 9609 3003 9611 3018 9616
TIME...MOT...LOC 0151Z 061DEG 16KT 3004 9589

$$
422 
WWUS54 KHGX 060215
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
915 PM CDT SUN JUN 5 2011

TXC201-473-060225-
/O.EXP.KHGX.SV.W.0068.000000T0000Z-110606T0215Z/
WALLER TX-HARRIS TX-
915 PM CDT SUN JUN 5 2011

...THE SEVERE THUNDERSTORM WARNING FOR HARRIS AND WALLER COUNTIES HAS
EXPIRED...

LAT...LON 3020 9605 3021 9588 2996 9570 2979 9603
      3000 9610 3000 9609 3003 9611 3018 9616
TIME...MOT...LOC 0151Z 063DEG 14KT 3007 9589

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 5:43 PM CDT, 2 hours 51 minutes earlier.

Area forecast discussion, Jun 5, 5:43 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
543 PM CDT SUN JUN 5 2011

.DISCUSSION...
SEE AVIATION DISCUSSION BELOW.

&&

.AVIATION...
SHRA/TSRA MOVING WEST ACROSS SOUTHEAST TEXAS. AT THIS TIME...IT
APPEARS THE CONVECTION WILL MISS BOTH HOUSTON HUBS BUT WILL CARRY
VCTS FOR IAH AND CB FOR HOU THROUGH THIS EVENING. OUTSIDE OF
CONVECTION...FEEL CONDS WILL REMAIN MOSTLY VFR. SHOULD BE A REPEAT
ON MONDAY WITH HIGH BASED CONVECTION DEVELOPING IN THE LATE
AFTERNOON. 43

&&

.PREV DISCUSSION... /ISSUED 259 PM CDT SUN JUN 5 2011/

DISCUSSION...
THE COMBINATION OF THE STRONG RIDGE ALOFT AND ABUNDANT SUNSHINE
HAS RESULTED IN RECORDS BEING SHATTERED ONCE AGAIN TODAY. HIGHS SO
FAR INCLUDE HOUSTON/IAH 102 DEGREES...HOUSTON/HOBBY 101 DEGREES...
COLLEGE STATION AND LEAGUE CITY BOTH 99 DEGREES...AND GALVESTON
97 DEGREES. FOR HOUSTON/IAH THIS BREAKS THE PREVIOUS DAILY RECORD
BY SIX DEGREES. FOR GALVESTON...THIS BREAKS THE PREVIOUS DAILY
RECORD BY FIVE DEGREES...A RECORD WHICH WAS SET 136 YEARS AGO! FOR
BOTH HOUSTON AND GALVESTON THESE TEMPERATURES ARE THE HOTTEST EVER
RECORDED THIS EARLY IN THE SUMMER SEASON...AND ONLY TWO DEGREES
SHY OF THE ALL-TIME RECORDS FOR THE MONTH OF JUNE.

KHGX RADAR IS BEGINNING TO SHOW SHOWER DEVELOPMENT NORTH OF
HOUSTON AND VISIBLE SATELLITE IMAGERY SHOWS TOWERING CU. THE 12Z
RUNS OF THE NAM AND THE 4KM NMM-WRF SHOW SCATTERED CONVECTIVE
DEVELOPMENT PERSISTING THROUGH LATE EVENING ACROSS THE CWA. SPC
HAS HIGHLIGHTED THE LIKELIHOOD OF AN MCS FORMING OVER SW LOUISIANA
THIS EVENING. THE 4KM WRF SHOWS THE POSSIBILITY OF THIS ACTIVITY
AFFECTING OUR ERN ZONES LATER TONIGHT. HAVE UPPED POPS TO 30 PCT
FOR ALL BUT THE SW ZONES THROUGH THIS EVENING. FORECAST MODEL
SOUNDINGS SHOW A PRONOUNCED INVERTED-V INDICATING A DOWNBURST
POTENTIAL WITH ANY STORMS THAT DEVELOP. WILL CONTINUE THIS MENTION
IN THE HWOHGX...AND WILL RE-ISSUE THE SPS FOR THE HEAT.

TEMPERATURES ON MONDAY SHOULD BE PRETTY CLOSE TO TODAY'S
LEVELS...PERHAPS A DEGREE OR TWO LOWER IN MOST LOCATIONS. AT ANY
RATE RECORDS WILL BE THREATENED ONCE AGAIN. THE DEEPER MOISTURE
ALOFT (PWS 1.5-1.7 INCHES) WILL REMAIN IN PLACE. FORECAST MODEL
SOUNDINGS ARE AGAIN UNCAPPED WITH K-INDICES AROUND 40 MONDAY AFTN.
THE SEABREEZE AND ANY LEFTOVER OUTFLOWS WILL SERVE TO FOCUS
CONVECTIVE DEVELOPMENT. ANY STORMS THAT DEVELOP WILL HAVE A
DOWNBURST POTENTIAL. WILL KEEP POPS AT 20 PCT BUT IT IS POSSIBLE
WE COULD SEE GREATER COVERAGE OVER A PORTION OF THE AREA.

THE BROAD UPPER RIDGE IS FORECAST TO WEAKEN SIGNIFICANTLY ON
TUESDAY/WEDNESDAY. MEANWHILE...THE LARGE UPPER LOW OVER THE GULF
WILL EXPAND NORTHWARD. THE DROP IN HEIGHTS WILL RESULT IN A
MODERATION OF MAX TEMPS BY TUESDAY/WEDNESDAY. THIS SHOULD TAKE THE
HEAT BELOW RECORD TERRITORY BUT KEPT TEMPS WELL ABOVE MEX GUIDANCE
THE REST OF THE WEEK. UNFORTUNATELY...DESPITE THE MORE FAVORABLE
PATTERN CHANGE THE ATMOSPHERE WILL BEGIN DRYING OUT TUESDAY...WITH
PWS DOWN TO 1.0-1.2 INCHES THE REMAINDER OF THE WEEK. WILL GO WITH
20 POPS NORTH/CENTRAL TUESDAY...THEN JUST 10S EACH DAY AFTER THAT.
THE 12Z GFS/ECMWF BOTH SHOW A GLIMMER OF HOPE BEYOND DAY 7...WITH
AN INCREASE IN PWS ONCE AGAIN WHILE RIDGING REMAINS FAIRLY WEAK.
THIS COULD RESULT IN AN UPTICK IN SEABREEZE CONVECTION NEXT WEEK.

35

AVIATION...
LOOKS LIKE THE BREAK TO RE-CHARGE THE AIRMASS IS OVER (AFTER THE
VERY EARLY MORNING PCPN) AS VIS IMAGERY IS INDICATING THE DEVEL-
OPMENT OF CU ACROSS THE N/NE PORTIONS OF THE AREA. STILL NOT TOO
TERRIBLY CONFIDENT THAT WE WILL SEE WIDESPREAD COVERAGE BUT HAVE
LEFT THE CB MENTIONS IN THE TAFS AS A HEADS UP. OTHERWISE...THIS
PATTERN OF MOSTLY VFR CONDITIONS (EVEN DURING THE OVERNIGHT HRS)
EXPECTED TO CONTINUE AS THE DEEP/DRY NNE FLOW PERSISTS.  41

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      72 101  72  98  70 /  30  20  20  20  20
HOUSTON (IAH)              75 100  75  97  73 /  30  20  20  20  20
GALVESTON (GLS)            79  95  79  91  77 /  20  20  20  10  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

DISCUSSION...39
AVIATION/MARINE...43
Hazardous weather outlook, Jun 5, 3:17 PM CDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
317 PM CDT SUN JUN 5 2011

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-061200-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-
MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-
TRINITY-WALKER-WALLER-WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON-
317 PM CDT SUN JUN 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

RECORD HIGH TEMPERATURES ARE OCCURRING AS AN UPPER LEVEL RIDGE OF
HIGH PRESSURE SETTLES OVER THE AREA. AFTERNOON HIGH TEMPERATURES
WILL RANGE FROM THE LOWER TO MID 90S ALONG THE IMMEDIATE COAST TO
BETWEEN 98 AND 103 DEGREES ACROSS INLAND AREAS. AFTERNOON HEAT
INDICES WILL TOP OUT BETWEEN 98 AND 103 DEGREES.

THE COMBINATION OF THE EXTREME HEAT AND AN INCREASE OF MOISTURE IN
THE ATMOSPHERE WILL RESULT IN SCATTERED THUNDERSTORMS THROUGH THE
EVENING HOURS. FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS
OF 40 MPH ARE LIKELY WITH ANY STORMS THAT DEVELOP. THE POTENTIAL
EXISTS FOR A FEW STORMS TO BECOME SEVERE...WITH DAMAGING
DOWNBURST WINDS BEING THE PRIMARY SEVERE WEATHER THREAT.

.DAY TWO...MONDAY

RECORD HIGH TEMPERATURES ARE EXPECTED AS AN UPPER LEVEL RIDGE OF
HIGH PRESSURE SETTLES OVER THE AREA. AFTERNOON HIGH TEMPERATURES
WILL RANGE FROM THE LOWER TO MID 90S ALONG THE IMMEDIATE COAST TO
BETWEEN 98 AND 103 DEGREES ACROSS INLAND AREAS. AFTERNOON HEAT
INDICES WILL TOP OUT BETWEEN 98 AND 103 DEGREES.

THE COMBINATION OF THE EXTREME HEAT AND AN INCREASE OF MOISTURE IN
THE ATMOSPHERE WILL RESULT IN SCATTERED THUNDERSTORMS THROUGH THE
EVENING HOURS. FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS
OF 40 MPH ARE LIKELY WITH ANY STORMS THAT DEVELOP. THE POTENTIAL
EXISTS FOR A FEW STORMS TO BECOME SEVERE...WITH DAMAGING
DOWNBURST WINDS BEING THE PRIMARY SEVERE WEATHER THREAT.

.DAYS THREE THROUGH SEVEN...TUESDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Jun 5, 5:38 PM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
538 PM CDT SUN JUN 5 2011

TXZ212-213-227-052345-
FORT BEND-HARRIS-WALLER-
538 PM CDT SUN JUN 5 2011

...STRONG THUNDERSTORM OVER SOUTHWEST HARRIS COUNTY...

AT 533 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BUNKER HILL VILLAGE...MOVING SOUTHWEST AT 15
MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...CONTINUOUS CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...MEMORIAL...ADDICKS...
WEST UNIVERSITY PLACE...TOWN WEST...SUGAR LAND...STAFFORD...SPRING
VALLEY...ROSENBERG...RICHMOND...PINEY POINT VILLAGE...PECAN GROVE...
PATTISON...ORCHARD...MISSION BEND...MEADOWS...KATY...HUNTERS CREEK
VILLAGE...HILSHIRE VILLAGE...FULSHEAR...FIRST COLONY...BUNKER HILL
VILLAGE...BROOKSHIRE...BELLAIRE AND BEASLEY.

GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. AVOID TALL OUTDOOR OBJECTS THAT CAN ATTRACT LIGHTNING
AND DO NOT USE ELECTRICAL APPLIANCES OR A CORDED TELEPHONE A THE
LIGHTNING THREAT HAS PASSED. SEEK SHELTER IN A STURDY STRUCTURE OR
NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED.

LAT...LON 2942 9595 2986 9606 2988 9548 2967 9537
TIME...MOT...LOC 2238Z 060DEG 14KT 2971 9556
Local storm report, Jun 5, 6:05 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
605 PM CDT SUN JUN 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     MISSION BEND            29.69N 95.66W
06/05/2011                   FORT BEND          TX   TRAINED SPOTTER

            TREES DOWNED IN MISSION BEND WITH ESTIMATED 61 MPH WIND
            GUST BY TRAINED STORM SPOTTER.

&&

OVERPECK
Local storm report, Jun 5, 6:40 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
640 PM CDT SUN JUN 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             GANADO                  29.04N 96.51W
06/05/2011  E1.00 INCH       JACKSON            TX   LAW ENFORCEMENT

            QUARTER SIZE HAIL IN GANADO WITH MOSTLY PENNY SIZE HAIL.

&&

OVERPECK
Local storm report, Jun 5, 6:44 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
644 PM CDT SUN JUN 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     EDNA                    28.97N 96.65W
06/05/2011                   JACKSON            TX   LAW ENFORCEMENT

            DOWNED TREES FALLING ON POWER LINES IN EDNA.

&&

OVERPECK
Local storm report, Jun 5, 7:28 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
728 PM CDT SUN JUN 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     TSTM WND DMG     EAST BERNARD            29.53N 96.06W
06/05/2011                   WHARTON            TX   LAW ENFORCEMENT

            HIGH WINDS DOWNED POWER LINES IN EAST BERNARD.

&&

OVERPECK
Local storm report, Jun 5, 7:41 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
741 PM CDT SUN JUN 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     7 ESE HUMBLE            29.96N 95.16W
06/05/2011                   HARRIS             TX   AMATEUR RADIO

            ROOF DAMAGE TO BUSINESSES AND TREES DOWN IN ATASCOCITA
            OFF WILL CLAYTON PKWY/WEST LAKE HOUSTON PKWY.

&&

OVERPECK

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:31 PM CDTSevere Thunderstorm WarningHGXColorado, Wharton29 min
Jun 5, 10:45 PM CDTSevere Thunderstorm WarningHGXLiberty45 min
Jun 6, 2:05 PM CDTSpecial Weather StatementHGXLiberty55 min
Jun 6, 2:12 PM CDTSevere Thunderstorm WarningHGXLiberty48 min
Jun 6, 2:29 PM CDTSpecial Weather StatementHGXHarris61 min
Jun 6, 2:51 PM CDTSpecial Weather StatementHGXBrazoria, Matagorda, Wharton39 min
Jun 6, 3:07 PM CDTSevere Thunderstorm WarningHGXHarris38 min
Jun 6, 3:21 PM CDTSpecial Weather StatementHGXJackson, Matagorda, Wharton54 min
Jun 6, 3:29 PM CDTSevere Thunderstorm WarningHGXBrazoria, Matagorda46 min
Jun 6, 3:43 PM CDTSevere Thunderstorm WarningHGXChambers, Liberty47 min
Jun 6, 3:54 PM CDTSevere Thunderstorm WarningHGXJackson, Wharton51 min
Jun 6, 4:03 PM CDTSevere Thunderstorm WarningHGXLiberty31 min
Jun 6, 4:13 PM CDTSevere Thunderstorm WarningHGXHarris, Montgomery, Waller27 min
Jun 6, 4:15 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Harris45 min
Jun 6, 4:32 PM CDTSevere Thunderstorm WarningHGXChambers, Liberty43 min
Jun 6, 4:33 PM CDTSpecial Marine WarningHGX27 min
Jun 6, 4:36 PM CDTSevere Thunderstorm WarningHGXJackson39 min
Jun 6, 4:37 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend38 min
Jun 6, 5:02 PM CDTSevere Thunderstorm WarningHGXAustin, Fort Bend43 min
Jun 6, 5:19 PM CDTSpecial Weather StatementHGXTrinity56 min
Jun 6, 5:23 PM CDTSpecial Weather StatementHGXGrimes, Walker67 min
Jun 6, 5:45 PM CDTSpecial Weather StatementHGXAustin, Waller, Washington60 min
Jun 6, 6:11 PM CDTSevere Thunderstorm WarningHGXBrazos, Madison49 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.